Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering with HIV, on atripla, have numbness in hands and feet, huge hard lump on base of neck. Alarming?

i m a 48 year old male...i have hiv , and taking atripla ...i m now undetectable and over all feel fine except for numbness in hands and feet ..but what is concerning my now is i discovered a huge hard lump at the base of my neck on the left side..just at the collar bone. should i be concerned or not? it takes three finger tips to completely cover this hard mass.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
You have not mentioned your present CD4 count. Even with undetectable viral load sometimes we see some dissociated CD4 count results due to various reasons. If your CD4 count is well above 500 the present condition may unlikely be related to HIV. If it is below 300 it could be a HIV sequlae . Anyhow don't delay to meet your consultant and get yourself examine and rule out these possibilities.
Get well soon.
Dr S.Murugan
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor